Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 39, NWS Jackson, MS

March 30, 2022Attala County, Leake County, Madison County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 30, 2022, 4:34 PM CDT for Attala County, Leake County, Madison County, Mississippi. It was in force for 56 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2022, 4:34 PM CDT (21:34 UTC)
Expired
Mar 30, 2022, 5:30 PM CDT
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Attala County, MS, Leake County, MS, Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 69 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 4:57 PM CDTTSTM WND DMGSallis, MSPICTURE OF A POWER LINE DOWN IN THE SALLIS AREA.
Mar 30, 5:14 PM CDTTSTM WND DMGCamden, MSSOCIAL MEDIA REPORT OF TREES DOWN IN THE CAMDEN AREA.
Mar 30, 5:32 PM CDTTORNADO2 W Singleton, MSTHIS STRONG TORNADO STARTED IN THE SINGLETON COMMUNITY ALONG MINSHEW ROAD AND TRACKED NE INTO SOUTHERN ATTALA COUNTY BEFORE DISSIPATING. THE TORNADO GREW AND INTENSIFIED QUICKLY ALONG CORINTH AND FAULKNER ROADS. THOUSANDS OF TREES WERE UPROOTED OR SNAPPED AND
Mar 30, 5:33 PM CDTTSTM WND DMG1 Sse Dossville, MSA LOT OF TREE DAMAGE OCCURRED NEAR THE INTERSECTION OF MS HIGHWAY 35 AND BIG SPRINGS ROAD DUE TO A SUSPECTED TORNADO.
Mar 30, 5:34 PM CDTTORNADODossville, MSTREES DOWNED ACROSS MS HWY 35 NEAR SINGLETON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 12:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-557 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
452 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

314 
WFUS54 KJAN 302134
TORJAN
MSC007-079-089-302230-
/O.NEW.KJAN.TO.W.0039.220330T2134Z-220330T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
434 PM CDT Wed Mar 30 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northwestern Leake County in central Mississippi...
  Western Attala County in central Mississippi...
  Northeastern Madison County in central Mississippi...

* Until 530 PM CDT.
    
* At 434 PM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Franklin to near
  Canton, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Camden and Cameron around 455 PM CDT.
  Mcadams around 500 PM CDT.
  Kosciusko and Thomastown around 510 PM CDT.
  Singleton around 520 PM CDT.
  Smyrna around 530 PM CDT.

Other locations impacted by these tornadic storms include Sallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3323 8949 3282 8945 3264 9009 3273 9007
      3274 9005 3276 9003 3283 9001 3284 8999
      3289 8996 3290 8994 3293 8990 3300 8988
      3302 8986
TIME...MOT...LOC 2134Z 245DEG 35KT 3299 9001 3268 9004 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

TW
1 follow-up statement
809 
WWUS54 KJAN 302211
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
511 PM CDT Wed Mar 30 2022

MSC007-079-089-302230-
/O.CON.KJAN.TO.W.0039.000000T0000Z-220330T2230Z/
Leake MS-Attala MS-Madison MS-
511 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN LEAKE...CENTRAL ATTALA AND NORTHEASTERN MADISON
COUNTIES...
    
At 511 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Mcadams to near Camden,
moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Mcadams around 515 PM CDT.
  Kosciusko around 525 PM CDT.
  Thomastown around 530 PM CDT.
  Singleton around 545 PM CDT.

Other locations impacted by these tornadic storms include Sallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3323 8949 3282 8945 3271 8987 3307 8977
TIME...MOT...LOC 2211Z 247DEG 25KT 3307 8972 3276 8977 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

TW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 30, 1:13 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Mar 30, 1:13 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
113 PM CDT Wed Mar 30 2022

...SEVERE STORMS AND HIGH WINDS EXPECTED INTO THIS EVENING...

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Southerly winds sustained 25-30kts with gusts of 40-50 kts are
expected ahead of a line of TSRA. The TSRA could bring gusts to
75kts along with flight restrictions. The line of TSRA wl affect
GLH by 19Z and continue east across the area this aftn into evng.
The line is expected to be around the I-55 corridor around 22z and
east of MS by 03Z. Lighter winds are expected once the TSRA move
through. VFR conditions are expected to prevail away from TSRA
activity until after 05Z when MVFR ceilings will be possible. VFR
conditions are expected to prevail areawide Thursday after 14Z.

&&

.DISCUSSION...
Not much to add or change to the going forecast as expectations
remain the same as prev forecasts. JAN 12z sounding has a large
cap, but erosion of that cap through isentropic ascent and strong
forcing will focus convection in the line as has been prev noted.
I will add that the more S you go, the orientation of the deep
shear favors some discrete updrafts, but the lower/mid level
forcing is driving a linear mode. So, the trade of may be some
potential for a broken line in spots. Ultimately, same threats
hold with damaging winds, then some tornado threat.

Timing looks to be basically the same. The 12 hrrr is a tad slower,
but when assessing the current line and it's movement, the timing in
our graphics remains very solid. Anticipate tornado watches to be
added well in advance of the line with something out likely in the
11 to noon time window. /CME/

Prior discussion below:

Today and tonight...

Quite an active day in store for the region. Just walk outside and
you can tell something in the weather will occur today. It has been
very warm overnight with temperatures in the lower 70s through the
night. A very potent southerly wind has prevailed with the 850mb low
level jet really kicking in tonight. Sustained winds overnight have
been 15-20kts with gusts around 25-30kts, even a brief near 40kt
gust at JAN.

Much of the forecast thinking remains the same. The upper trough
across the west will continue to track east and become negatively
tilted with time. As this occurs, the 990mb surface low will track
across the Mid-Mississippi Valley region and deepen. The line of
storms currently ongoing over the DFW metroplex will continue to
track east through the morning hours. This line is expected to reach
the western part of our forecast are by around noon-1pm. Some of
this line may be a little broken at first before intensifying and
congealing more into a solid squall line/QLCS. This line is expected
to quickly become severe as it encounters an airmass that will reach
the low to mid 80s before it moves through. Widespread 1400-1600
J/kg of MUCAPE, 45-55kts of deep layer shear, 300-600 m2/s2 helicity
all look to be in place to organize storms and produce a potent QLCS
to move through the region today. Given the abundance of wind in
place today, widespread damaging winds up to 80mph is expected and
there remains potential for tornadoes as well, including a strong
tornado. CAM guidance still indicates less potential for discrete
storms to develop ahead of the line(which if one of these were to
occur would be more supportive to produce a strong tornado in this
environment). With sufficient mixing today, 20 degree
Temperature/dewpoint spreads would support higher LCL heights, which
could mitigate tornadogenesis but especially reduce the strong
tornado risk today. However this risk remains non-zero given the
sufficient shear and helicity in place and if a supercell were to
develop along the line then the risk for a stronger tornado would
exist. A moderate risk still is in place for the entire region.
However, it is prudent to note that with this event we are not
expecting the QLCS to produce quite the numbers of tornadoes as we
saw last week, though certainly an embedded one is possible. We are
most concerned about the damaging wind aspect of this line and this
will certainly be widespread and likely to affect a larger portion
of our population. Winds up to 80mph, in addition to the gradient
wind ahead of the line, will pose risks of downed trees and
powerlines and result in power outages.

Of additional concern is the gradient wind ahead of/outside of
thunderstorms today. As mentioned, winds are already stout this
morning and with additional mixing up to around 850mb which would
suggest tapping into gusts around 45-50kts, and increasing low level
jet, winds will only continue to get stronger ahead of the squall
line through the afternoon. Sustained winds of 25 to 35 mph will be
possible, but we could see some higher gusts of 55-60mph. Generally
speaking, I feel really good about the gusts nearing 55mph, but am
quite concerned about a few locations(likely more isolated than
widespread) of reaching 60mph. That being said, the gradient winds
will be as much of a concern ahead of the line and have gone ahead
and issued a High Wind Warning to account for this. Once the line
passes, winds will remain gusty but should return to gusts closer to
20-25mph through the evening into tonight. Gusts will diminish after
midnight to around 15mph.

As the line moves through the region, there could be some locally
heavy rainfall. However, given the quick movement to it and lack of
indications of any training storms, the flooding risk is of lower
concern and will continue to not mention this in the HWO or
graphics.

Hold on to your hats, folks....it will be a windy, active weather
day today! /28/

Thursday through Next Wednesday...

After Wednesday's system, the longterm is pretty quiet. There will
be a series of shortwaves introducing rain chances periodically
throughout the forecast. Thursday afternoon, the elongated trough
centered over the Midwest will begin to shift east and mid-level
ridging will start to build in behind it. Dry weather will prevail
Thursday and Friday as this happens. By Saturday morning the first
shortwave will push across the ArkLaMiss while at the same time, a
stalled boundary along the Gulf will help increase rain chances
across the Deep South. Long range models continue to struggle with
timing and how far north the rain will be so for now, kept light
rain through Saturday morning. By the afternoon, the previously
mentioned wave will have transitioned east and dry air will filter
into the region returning dry conditions across the area through
Monday. A second shortwave is expected Tuesday which will bring
another round of rain across the ArkLaMiss. Temperatures will vary
throughout the period. Thursday and Friday highs will range from the
60s to low 70s while a warming trend is expected Saturday through
Monday. Temperatures will warm into the upper 70s for most places
while some areas south of I-20 will see temps rise into the mid
80s. /JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       83  50  69  43 / 100  45   0   0
Meridian      84  54  72  43 /  67  92   0   0
Vicksburg     81  48  70  43 / 100  13   0   0
Hattiesburg   84  55  75  45 /  74  93   0   0
Natchez       80  49  71  45 / 100  13   0   0
Greenville    79  47  66  42 / 100  13   0   0
Greenwood     81  48  66  41 / 100  33   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...High Wind Warning until 7 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...High Wind Warning until 7 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...High Wind Warning until 7 PM CDT this evening for ARZ074-075.

&&

22/CME/28/JNE
Hazardous weather outlook, Mar 30, 4:11 AM CDT, 12 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
411 AM CDT Wed Mar 30 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-047-
059-060-310915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Washington-Issaquena-Sharkey-Warren-Jefferson-Adams-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, southwest
Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into
this evening. The primary hazards will be damaging wind gusts up
to 80 mph and possible tornadoes. A strong tornado can not be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ025>033-035>039-042>046-048>058-061>066-072>074-310915-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into this
evening. The primary hazards will be damaging wind gusts up to 80
mph and possible tornadoes. A strong tornado can not be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Mar 30, 4:18 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     1 W BENTON              32.83N 90.28W
03/30/2022                   YAZOO              MS   STORM CHASER

            NUMEROUS TREES DOWNED AT MS HWY 16 AND
            REDBUD DR. POSSIBLE TORNADO.

&&

DL
Local storm report, Mar 30, 4:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TORNADO          BENTON                  32.83N 90.26W
03/30/2022                   YAZOO              MS   EMERGENCY MNGR

            MS HWY 16 BLOCKED BY TREES WITH STRUCTURAL
            DAMAGE IN BENTON.

&&

DL
Local storm report, Mar 30, 4:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     4 W BROWNSVILLE         32.44N 90.51W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWNED ON JOHN WARREN RD.

&&

DL
Local storm report, Mar 30, 4:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
429 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG 2 SE STRONGHOPE         31.72N 90.24W
03/30/2022                   LAWRENCE           MS   PUBLIC

            DAMAGE TO A MOBILE HOME ALONG MONTICELLO RD
            IN NW LAWRENCE CO.

&&

DL
Local storm report, Mar 30, 4:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG MONTICELLO              31.55N 90.11W
03/30/2022                   LAWRENCE           MS   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWNED ACROSS
            LAWRENCE CO.

&&

DL
Local storm report, Mar 30, 4:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG 6 WNW BYRAM             32.20N 90.34W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWNED AT PRICE AND SPRINGRIDGE.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:44 AM CDTHigh Wind WarningJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more15 hr
Mar 30, 2:13 PM CDTTornado WarningJANIssaquena, Sharkey, Washington62 min
Mar 30, 2:21 PM CDTSevere Thunderstorm WarningJANWarren39 min
Mar 30, 2:31 PM CDTSevere Thunderstorm WarningJANBolivar, Washington74 min
Mar 30, 2:52 PM CDTTornado WarningJANIssaquena, Sharkey, Warren, Yazoo68 min
Mar 30, 2:57 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren63 min
Mar 30, 2:59 PM CDTTornado WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington, Yazoo61 min
Mar 30, 3:04 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson56 min
Mar 30, 3:12 PM CDTTornado WarningJANBolivar33 min
Mar 30, 3:20 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower70 min
Mar 30, 3:31 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Franklin, Jefferson44 min
Mar 30, 3:36 PM CDTTornado WarningJANHinds, Madison, Warren, Yazoo54 min
Mar 30, 3:47 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore73 min
Mar 30, 3:54 PM CDTTornado WarningJANHolmes, Yazoo66 min
Mar 30, 3:59 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Madison61 min
Mar 30, 4:11 PM CDTFlash Flood WarningJANWarren97 min
Mar 30, 4:23 PM CDTTornado WarningJANHinds, Rankin52 min
Mar 30, 4:24 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo66 min
Mar 30, 4:30 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln60 min
Mar 30, 4:32 PM CDTTornado WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster58 min
Mar 30, 4:38 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery55 min
Mar 30, 4:57 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Leake, Madison, Rankin, Scott and 1 more48 min
Mar 30, 4:58 PM CDTTornado WarningJANLeake, Madison, Rankin, Scott41 min
Mar 30, 5:20 PM CDTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster55 min
Mar 30, 5:23 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston54 min
Mar 30, 5:25 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson50 min
Mar 30, 5:32 PM CDTTornado WarningJANAttala, Leake26 min
Mar 30, 5:44 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith46 min
Mar 30, 6:05 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Noxubee, Oktibbeha, Webster, Winston55 min
Mar 30, 6:14 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson46 min
Mar 30, 6:17 PM CDTTornado WarningJANClay, Oktibbeha24 min
Mar 30, 6:29 PM CDTSevere Thunderstorm WarningJANNewton, Rankin, Scott, Simpson, Smith61 min
Mar 30, 6:40 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston64 min
Mar 30, 6:40 PM CDTTornado WarningJANJasper, Smith27 min
Mar 30, 6:49 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Smith41 min
Mar 30, 6:53 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha82 min
Mar 30, 6:54 PM CDTSevere Thunderstorm WarningJANCovington, Marion51 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.